# SDR SCNA20240309074

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE MAIN WHEEL WELL LEFT SIDE FWD BULKHEAD LOWER WEB WITH CRACK AT LBL 40.00.   PERFORMED PERMANENT REPAIR AT LOWER FUSELAGE MAIN WW LH SIDE FWD BULKHEAH LOWER WEB AT LBL 40 IAW B737-800 BCF SRM TASK 57-10-10-1A-2 A/D 2 PARAGRAPG 2.C (4)(A)6)D) AND SRM 51-70-04-2R-10 REPAIR 10 FIG 201 REV 19 DATED 11/10/2023
